MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON NEONATE DUAL HEATED DUAL DRAIN; HUMIDIFIER NEBULIZER KIT

TELEFLEX MEDICAL HUDSON NEONATE DUAL HEATED DUAL DRAIN; HUMIDIFIER NEBULIZER KIT
Model Number IPN913843
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "heated expiratory wire circuit had a pinhole.Circuit was replaced and no issues".No patien injury or harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).One unit of catalog number 880-15kit (neonate dual heated dual drain) and an additional expiratory side with the valve cap of neonate iso-gard were received for analysis.After functional testing, the valve cap of the additional expiratory side was inspected, and damage was observed in the valve.No pinholes were observed on the samples during the visual inspection.The full sample of 880-15kit was tested per leak test for neonatal circuits.No issues were found, the sample passed the test.The additional expiratory side was connected to full sample and cap valve was put on neonate iso-gard drain on expiratory side.Sample was tested per leak test for neonatal circuits.The sample failed the test.The additional expiratory side was connected to an air source and immersed into the water and bubbles were observed on the valve cap.This confirm that the leak is in valve cap of neonate iso-gard drain.The neonate iso-gard drain is supplied by an external vendor, therefore a notification will be sent to the vendor for further evaluation.
 
Event or Problem Description
 
Event or Problem Description
It was reported "heated expiratory wire circuit had a pinhole.Circuit was replaced and no issues".No patient injury or harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Additional investigation information received indicates: the complaint is confirmed as the valve cap was found to be defective and leaking during functional testing.The sample was sent to the manufacturing site for further investigation.Upon further analysis, it was confirmed that the valve cap of the iso-gard drain was defective.The root cause of this issue has been determined to be manufacturing related.A non-conformance has been initiated by the manufacturing site to further investigate this issue.*the investigation findings and conclusion codes have been updated.

Brand Name
HUDSON NEONATE DUAL HEATED DUAL DRAIN
Common Device Name
HUMIDIFIER NEBULIZER KIT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12597962
Report Number3004365956-2021-00276
Device Sequence Number4023603
Product Code OGG
UDI-Device Identifier14026704660510
UDI-Public14026704660510
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN913843
Device Catalogue Number880-15KIT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer11/26/2021
02/22/2022
Initial Report FDA Received Date10/08/2021
Supplement Report FDA Received Date11/29/2021
02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown